# SDR 20000502SH001

- Difficulty date: March 24, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120RT
- Aircraft serial: 12085
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 115327
- Condition: Failed
- Location: Nr 1
- Part time: 5,485 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE LOST POWER DURING CLIMB-OUT.  SECURED ENGINE AND RETURNED TO STATION.  REMOVED RENTAL ENGINE, A SIMILAR OCCURRENCE HAD PREVIOUSLY HAPPENED WITH THIS ENGINE ON ANOTHER AIRFRAME.  TROUBLESHOOTING DID NOT DETERMINE THE ACTUAL SOURCE OF THE PROBLEM.  SUSPECTED THE ENGINE WIRING HARNESS.  (X)
